# SDR QXEA200600271

- Difficulty date: December 10, 2005
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 10,870 hours, 8,019 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Condition: Crushed
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C3 AVIONICS DOOR SEAL RETAINER CRUSHED IN TWO PLACES ON BOTH FRON AND BACK EDGES.  REPLACED SEAL IAW CRJ700 SRM 51-42-06-001-001-A01.
